# SDR CALA2025032603206

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N76532
- Make and model: Boeing 737824
- Aircraft serial: 62749
- Aircraft time: 27,895 hours, 10,231 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5350
- Part serial: NA
- Condition: Corroded
- Location: Sta947.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OG THE FLOORBEAM AST AFT WET AREA FOUND CORROSION UNDER HARD POINT GALLEY FITTINGS AT STA 947 LBL 50 TO RBL50. (REF AAR NR 1000032300) REPAIRED DAMAGE CORROSION AT THE AFT WET AREA FLOORBEAM STA 947 BTW LBL 50 TO RBL 50 IAW SRM 53-70-51-2R-5. THIS IS A CATEGORY A REPAIR (PERMANENT REPAIR) NO FURTHER ACTION REQUIRE.  ESFR IS COMPLIED WITH REPAIRED DAMAGE CORROSION AT THE AFT WET AREA FLOOR BEAM STA 947 BTW LBL 50 TO RBL 50 IAW SRM 53-70-51-2R-5. THIS CATEG ORY A REAPAIR (PERMANENT REPAIR) NO FURTHER ACTION REQUIRE.
